Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Milwaukee, WI

June 16, 2017Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 16, 2017, 10:03 PM CDT for Dane County, Wisconsin. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 10:03 PM CDT (03:03 UTC)
Expired
Jun 16, 2017, 10:45 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:03 PM CDTHAIL 1Mount Horeb, WIBASED ON PICTURE POSTED ON SOCIAL MEDIA.
Jun 16, 10:03 PM CDTHAIL 1.25Mount Horeb, WIBROADCAST MEDIA FORWARDED A PICTURE FROM SOCIAL MEDIA.
Jun 16, 10:50 PM CDTHAIL 0.5Oregon, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

540 
WUUS53 KMKX 170303
SVRMKX
WIC025-170345-
/O.NEW.KMKX.SV.W.0079.170617T0303Z-170617T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT FRI JUN 16 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Dane County in south central Wisconsin...

* Until 1045 PM CDT

* At 1003 PM CDT, a severe thunderstorm was located over Mount Horeb,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Madison, Fitchburg, Middleton, Stoughton, Verona, Oregon,
  McFarland, Monona, Mount Horeb, Cottage Grove, Shorewood Hills,
  Camp Randall Stadium, Paoli, Pine Bluff, Mount Vernon, Henry Vilas
  Zoo and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4291 8981 4309 8981 4311 8915 4285 8917
TIME...MOT...LOC 0303Z 272DEG 28KT 4300 8972 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
3 follow-up statements
157 
WWUS53 KMKX 170312
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1012 PM CDT FRI JUN 16 2017

WIC025-170345-
/O.CON.KMKX.SV.W.0079.000000T0000Z-170617T0345Z/
Dane WI-
1012 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN DANE COUNTY...

At 1011 PM CDT, a severe thunderstorm was located near Verona, moving
east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Madison, Fitchburg, Middleton, Stoughton, Verona, Oregon, McFarland,
Monona, Cottage Grove, Shorewood Hills, Camp Randall Stadium, Paoli,
Pine Bluff, Mount Vernon, Henry Vilas Zoo and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4292 8968 4309 8973 4311 8915 4285 8917
TIME...MOT...LOC 0311Z 272DEG 28KT 4300 8963 

HAIL...1.25IN
WIND...60MPH
 
$$

SPM
464 
WWUS53 KMKX 170320
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1020 PM CDT FRI JUN 16 2017

WIC025-170345-
/O.CON.KMKX.SV.W.0079.000000T0000Z-170617T0345Z/
Dane WI-
1020 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN DANE COUNTY...

At 1019 PM CDT, a severe thunderstorm was located over Verona, 
moving east at 30 mph. At 1003 PM CDT, quarter size hail was 
reported in Mount Horeb from this storm.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Madison, Fitchburg, Middleton, Stoughton, Verona, Oregon, McFarland,
Monona, Cottage Grove, Shorewood Hills, Camp Randall Stadium, Paoli,
Henry Vilas Zoo and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4291 8964 4309 8963 4311 8915 4285 8917
TIME...MOT...LOC 0319Z 272DEG 28KT 4300 8954 

HAIL...1.25IN
WIND...60MPH
 
$$

SPM
573 
WWUS53 KMKX 170328
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT FRI JUN 16 2017

WIC025-170345-
/O.CON.KMKX.SV.W.0079.000000T0000Z-170617T0345Z/
Dane WI-
1028 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN DANE COUNTY...

At 1028 PM CDT, a severe thunderstorm was located over Fitchburg,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Madison, Fitchburg, Stoughton, Verona, Oregon, McFarland, Monona and
Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4290 8956 4304 8957 4305 8915 4285 8917
TIME...MOT...LOC 0328Z 275DEG 24KT 4296 8947 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:02 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 16, 9:02 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
902 PM CDT Fri Jun 16 2017

.UPDATE...

Cool pool behind the approaching area of showers and
thunderstorms trying to increase, but overall storm strength is
decreasing a little. Isolated thunderstorm formed along the Lake
breeze. had a hail spike, but SCAN/MRMS had 0.75 inch hail
indicators.

.AVIATION(00Z TAFS)...

An area of showers and thunderstorms is expected to move through
this evening and exit the far southeast during the early morning
hours. CIGS MVFR with scattered IFR Vsby in showers/thunderstorms.
There is a chance for additional thunderstorms showers behind
this area through the night.

3000-4000ft cumulus are expected, mainly inland, on Saturday.
There is another chance for showers and thunderstorms late
Saturday afternoon and evening with MVFR ceilings.

&&

.MARINE...

Southeast winds will become light south to southwest winds.
Another lake breeze is possible Saturday. Showers and
thunderstorms expected tonight. there is another chance of
thunderstorms Saturday. Stronger west winds are expected on
Sunday.

&&

.PREV DISCUSSION... (Issued 302 PM CDT Fri Jun 16 2017)

DISCUSSION...

TONIGHT and SATURDAY...Forecast Confidence is Medium...

Storms are expected to develop upstream across Iowa and southern
MN this afternoon in an area of surface convergence and increasing
low level moisture convergence. They will move east into southern
WI this evening. A mid level shortwave will be moving through
during this time, and 850mb flow ramps up to 20-30 kts. This will
help fuel showers and storms as they move across southern WI this
evening. Some storms may be strong to severe with 1-2K J/KG Cape
and 30 kts shear.

It looks like scattered showers and some storms may continue into
the night. Shortwave activity will continue during this time. The
amount of instability is in question with the loss of heating.

The low level jet slides off to the east and upper divergence
weakens Saturday morning. This should result in a break in the
precip. Some high level clouds may linger through the morning. Afternoon
cumulus will likely develop inland from Lake Michigan. Weak
surface low pressure will move across the region Saturday
afternoon. An unstable airmass will still be in place with 1-2K
J/KG Cape and 40-50 knots of shear. Meso models are showing a few
showers popping during the afternoon, but most areas will be dry.
More organized thunderstorms may move through the region late in
the afternoon. Will have to watch the late afternoon and evening
for severe potential. A lot depends on how worked over the
atmosphere is from the overnight activity.

Saturday night...Forecast confidence is medium.

The low pressure system and its associated cold front will sweep
through the area, likely exiting eastern Wisconsin by around
midnight. Showers and storms are likely with its passage, but just
where and how intense these storms will be depends on developments
during the prior hours. The focus for the strongest storms may
have shifted south of the border by evening, but there is much
uncertainty with that. Cooler weather pushes in in the wake of the
front.

Sunday through Tuesday...Forecast confidence is high.

A colder mid level trough will be carved out over the Great Lakes
during this period. Temps cool off considerably with highs in the
70s. We could see some daily diurnal showers/isold thunderstorms
each day. There are a few ripples of energy moving through this
trough that could bring some organization to the precip. But, in
general a quieter period coming up.

Wednesday through Friday...Forecast confidence is medium.

We shift from a northwest flow to a fast, more zonal flow later
next week. Temps warm a bit and there are additional short waves
periodically moving through to bring a chance of showers and
storms at times.

AVIATION(21Z TAFS)...
VFR conditions expected through at least early Saturday
afternoon. A line of showers and thunderstorms is expected to move
through this evening. There is a chance for additional showers
through the night. 2000-3000ft cumulus are expected, mainly
inland, on Saturday. There is another chance for showers and
thunderstorms late Saturday afternoon and evening with MVFR
ceilings.

MARINE...
Southeast winds will continue through the day. Then light south
to southwest winds are expected through Saturday. There are
chancesfor showers and thunderstorms tonight and Saturday.
Stronger west winds are expected on Sunday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Hentz
Tonight/Saturday and Aviation/Marine...Marquardt
Saturday Night through Friday...Davis
Hazardous weather outlook, Jun 16, 7:47 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
747 PM CDT Fri Jun 16 2017

WIZ046-047-051-052-056>060-062>072-180100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
747 PM CDT Fri Jun 16 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms this evening for
most of south central and southeast Wisconsin. Large hail and
damaging winds are the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There is a slight risk of severe thunderstorms across the southern
two tier of counties in southern Wisconsin. A marginal risk of
severe storms covers the remainder of south central and southeast
Wisconsin. Large hail, strong winds and isolated tornadoes are
possible. The main focus for severe storms will be across the far
south and during the 3 pm to 9 pm timeframe.

There is a small chance of thunderstorms at times from
Sunday through Friday. No severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday afternoon and evening.

LMZ643>646-180100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
747 PM CDT Fri Jun 16 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are likely tonight, a few storms could produce
strong winds dangerous to smaller craft.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms are likely again on Saturday. A few storms may be
severe again, mainly south of Port Washington.

There will be more chances of thunderstorms at times from Sunday
through Friday.

Hentz

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 16, 7:59 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
759 PM CDT FRI JUN 16 2017

WIZ056-170145-
Sauk-
759 PM CDT FRI JUN 16 2017

...A STRONG THUNDERSTORM WILL AFFECT SAUK COUNTY...

At 759 PM CDT, a strong thunderstorm was located 8 miles southwest of
Hillsboro, or 18 miles north of Richland Center, moving east at 30
mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Baraboo, Reedsburg, Wisconsin Dells, Lake Delton, Spring Green, West
Baraboo, Plain, North Freedom, La Valle, Rock Springs, Loganville,
Ironton, Lime Ridge, Leland and Hill Point.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4364 8978 4361 8977 4336 8977 4319 8998
      4319 9001 4316 9005 4315 9005 4316 9009
      4316 9018 4317 9019 4355 9019 4356 9031
      4364 9031
TIME...MOT...LOC 0059Z 262DEG 25KT 4360 9048

SPM
Special weather statement, Jun 16, 8:23 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
823 PM CDT FRI JUN 16 2017

WIZ052-170200-
Sheboygan-
823 PM CDT FRI JUN 16 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHEBOYGAN COUNTY...

At 822 PM CDT, a strong thunderstorm was located near Random Lake, or
9 miles southwest of Sheboygan Falls, moving northeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Kohler, Adell, Waldo, Haven,
Gibbsville and Hingham.

LAT...LON 4368 8770 4360 8777 4355 8792 4362 8802
      4388 8774 4385 8773 4381 8773 4376 8770
      4374 8771 4370 8770
TIME...MOT...LOC 0122Z 230DEG 23KT 4361 8792

SPM
Special weather statement, Jun 16, 9:05 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
905 PM CDT FRI JUN 16 2017

WIZ046-056-057-170300-
Columbia-Marquette-Sauk-
905 PM CDT FRI JUN 16 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COLUMBIA...
NORTHEASTERN SAUK AND SOUTHWESTERN MARQUETTE COUNTIES...

At 905 PM CDT, a strong thunderstorm was located over Lake Delton, or
over Wisconsin Dells, moving northeast at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Baraboo, Portage, Wisconsin Dells, Lake Delton, Montello, West
Baraboo, Packwaukee, Oxford, Endeavor, Glen Oak, Briggsville, Devils
Lake St Park and Harrisville.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4388 8940 4368 8924 4364 8925 4364 8921
      4338 8970 4360 8997 4364 8989 4364 8960
      4378 8960
TIME...MOT...LOC 0205Z 243DEG 35KT 4360 8977

SPM
Special weather statement, Jun 16, 9:50 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
950 PM CDT FRI JUN 16 2017

WIZ056-062-170345-
Iowa-Sauk-
950 PM CDT FRI JUN 16 2017

...A STRONG THUNDERSTORM WILL AFFECT IOWA AND SOUTH CENTRAL SAUK
COUNTIES...

At 950 PM CDT, a strong thunderstorm was located near Boscobel, or 18
miles southwest of Richland Center, moving east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Dodgeville, Spring Green, Barneveld, Highland, Arena, Ridgeway,
Avoca, Orion, Cobb, Governor Dodge St Park, Edmund, Blue Mound St
Park and Blackhawk Lake Rec Area.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4320 9043 4321 9035 4321 9029 4319 9028
      4319 9025 4317 9020 4322 9019 4322 8983
      4321 8984 4291 8984 4298 9043
TIME...MOT...LOC 0250Z 272DEG 28KT 4314 9063

SPM
Special weather statement, Jun 16, 9:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
953 PM CDT FRI JUN 16 2017

WIZ063-069-170345-
Rock-Dane-
953 PM CDT FRI JUN 16 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DANE COUNTY...

At 952 PM CDT, a strong thunderstorm was located near Mount Horeb,
moving east at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Madison, Fitchburg, Middleton, Verona, Oregon, Monona, Mount Horeb,
Belleville, Shorewood Hills, Brooklyn, Blue Mounds, Camp Randall
Stadium, Paoli, Pine Bluff, Mount Vernon, Henry Vilas Zoo and UW-
Madison.

LAT...LON 4284 8937 4286 8937 4285 8946 4290 8984
      4310 8984 4310 8935 4284 8935
TIME...MOT...LOC 0252Z 272DEG 28KT 4300 8980

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:59 PM CDTSpecial Weather StatementMKXSauk46 min
Jun 16, 8:23 PM CDTSpecial Weather StatementMKXSheboygan37 min
Jun 16, 8:45 PM CDTSpecial Marine WarningMKX30 min
Jun 16, 9:05 PM CDTSpecial Weather StatementMKXMarquette55 min
Jun 16, 9:50 PM CDTSpecial Weather StatementMKXIowa55 min
Jun 16, 9:53 PM CDTSpecial Weather StatementMKXDane52 min
Jun 16, 10:14 PM CDTSpecial Weather StatementMKXGreen46 min
Jun 16, 10:32 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette43 min
Jun 16, 10:43 PM CDTSpecial Weather StatementMKXJefferson47 min
Jun 16, 10:45 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock45 min
Jun 16, 11:03 PM CDTSpecial Weather StatementMKXDodge42 min
Jun 16, 11:12 PM CDTSpecial Weather StatementMKXLafayette48 min
Jun 16, 11:28 PM CDTSpecial Weather StatementMKXDane47 min
Jun 16, 11:49 PM CDTSpecial Weather StatementMKXDane26 min
Jun 16, 11:52 PM CDTSpecial Weather StatementMKXWashington23 min
Jun 17, 12:04 AM CDTSpecial Weather StatementMKXLafayette26 min
Jun 17, 12:26 AM CDTSpecial Weather StatementMKXGreen34 min
Jun 17, 12:49 AM CDTSpecial Weather StatementMKXJefferson26 min
Jun 17, 1:00 AM CDTSpecial Weather StatementMKXGreen30 min
Jun 17, 1:14 AM CDTSpecial Weather StatementMKXJefferson31 min
Jun 17, 1:26 AM CDTSpecial Weather StatementMKXRock34 min
Jun 17, 1:46 AM CDTSpecial Weather StatementMKXWaukesha29 min
Jun 17, 1:59 AM CDTSpecial Weather StatementMKXWalworth31 min
Jun 17, 2:25 AM CDTSpecial Weather StatementMKXWaukesha35 min
Jun 17, 2:49 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine26 min
Jun 17, 3:03 AM CDTSpecial Marine WarningMKX57 min
Jun 17, 6:05 PM CDTSpecial Weather StatementMKXLafayette25 min
Jun 17, 6:09 PM CDTTornado WarningMKXLafayette36 min
Jun 17, 6:21 PM CDTSpecial Weather StatementMKXMilwaukee24 min
Jun 17, 6:43 PM CDTSpecial Weather StatementMKXGreen, Rock32 min
Jun 17, 6:49 PM CDTSpecial Weather StatementMKXKenosha26 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.